| Catalog Number |
385100 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the q-syte was loose."while drawing blood from a patient's arterial catheter, the nurse discovered that the needle-free closed-system connector had become loose, compromising its seal integrity and rendering it unusable.The nurse immediately replaced it.".
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 385100 and lot number 5120563.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.No sample movement was observed within 30 calendar days from the complaint open date.The investigation was concluded based on the information available to date.If samples are received later, the complaint may be reopened based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No new information.